Maxton Life Sciences
Aceclofenac (100mg) + Paracetamol (325mg)
Neuflam P 100mg/325mg Tablet is a pain-relieving medicine used to reduce pain and inflammation in conditions like rheumatoid arthritis, ankylosing spondylitis, and osteoarthritis.
Tablet
Neuflam P 100mg/325mg Tablet is a combination of two medicines: Aceclofenac and Paracetamol. It should be taken with or without food. You should take it regularly as advised by your doctor. Your doctor may change the dose and time between doses according to your pain level and your needs. Do not take more or use it for a longer duration than recommended by your doctor.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Neuflam P 100mg/325mg Tablet may be taken with or without food but it is better to take it at a fixed time.
Neuflam P 100mg/325mg Tablet is a combination of two medicines: Aceclofenac and Paracetamol. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
Take Neuflam P 100mg/325mg Tablet with food to avoid getting an upset stomach Do not take Neuflam P 100mg/325mg Tablet with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first It may cause dizziness and sleepiness. Do not drive or do anything that requires mental focus until you know how it affects you Avoid consuming alcohol when taking Neuflam P 100mg/325mg Tablet as it may cause excessive drowsiness and increase the risk of liver damage In case of muscle pain, your doctor might advise you to undergo physiotherapy to get relief along with taking Neuflam P 100mg/325mg Tablet
Neuflam P 100mg/325mg Tablet contains two active ingredients: Aceclofenac and Paracetamol. This medication helps relieve pain and inflammation.
Neuflam P 100mg/325mg Tablet is generally safe for most people. However, it can cause side effects like nausea, vomiting, stomach pain, heartburn, diarrhea, and other rare side effects in some individuals.
If you're using the medication for long-term pain, continue as directed by your doctor. You can discontinue it if you're only experiencing short-term pain relief.
Yes, using Neuflam P 100mg/325mg Tablet can cause nausea and vomiting. Consuming it with milk, food or antacids can help prevent this side effect. Avoid eating fatty or fried foods along with this medication. If you experience vomiting, drink plenty of water or other fluids by taking small frequent sips.
Yes, using Neuflam P 100mg/325mg Tablet can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. Resting for a while can help if you experience dizziness.
Neuflam P 100mg/325mg Tablet is not recommended for people who: Have kidney disease; Are allergic to Aceclofenac or Paracetamol.
No, exceeding the recommended dosage of Neuflam P 100mg/325mg Tablet can increase your chances of side effects like nausea, vomiting, heartburn, indigestion and diarrhea. Consult your doctor if you need higher doses.
Store this medication in its original container or packaging, tightly closed. Follow storage instructions on the label or package. Dispose of unused medicine safely, not for consumption by pets, children, or others.
The effect of Neuflam P 100mg/325mg Tablet can be seen within 1.5 to 3 hours after oral administration and may vary with each individual.
Take one tablet twice daily or as prescribed by your doctor. Always follow your doctor's instructions when taking this medication.
It is not recommended to combine Neuflam P 100mg/325mg Tablet with other pain medication without consulting your doctor as this can lead to unwanted side effects.
No, Neuflam P 100mg/325mg Tablet is not recommended for use in children under the age of 18 years.